# SDR U0GA114202

- Difficulty date: December 16, 2006
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N131MB
- Make and model: Urocop EC120B
- Aircraft serial: 1070
- Aircraft time: 5,179 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Tail Boom
- Part number: C535S1101053
- Part serial: 1070
- Condition: Cracked
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAILBOOM TO FENESTRON AREA HAS 1 INCH CRACK.  REMOVED FENESTRON FROM TAILBOOM. REMOVED TAILBOOM FROM AIRCRAFT TO FURTHER INSPECT. UPON FURTHER INSPECTION THE ATTACHMENT FLANGE WAS CORRODED AND FOUND NOT REPAIRABLE. TAILBOOM ASSEMBLY WAS SCRAPPED.
